# SDR 08FDEA04654

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB NR 3 FITTING HAS CORROSION IN HOLES "A" AND "D".  REMOVED & REPLACED AFA 7132-1 FITTING & REPAIRED THE LOWER JAMB IN REF TO DC/MD-10 SRM 53-50-00 FIG 17 VOL I & DC/MD-10 SRM 51-33-01 VOL II.
